Imed Zaguia
Imed Zaguia
確認したメール アドレス: rmc.ca
タイトル
引用先
引用先
On minimal prime graphs and posets
M Pouzet, I Zaguia
Order 26 (4), 357, 2009
122009
The 1/3-2/3 conjecture for -free ordered sets
I Zaguia
arXiv preprint arXiv:1107.5626, 2011
92011
Pairs of orthogonal countable ordinals
C Laflamme, M Pouzet, N Sauer, I Zaguia
Discrete Mathematics 335, 35-44, 2014
82014
Prime two-dimensional orders and perpendicular total orders
I Zaguia
European Journal of Combinatorics 19 (5), 639-649, 1998
81998
The order on the rationals has an orthogonal order with the same order type
N Sauer, I Zaguia
Order 28 (3), 377-385, 2011
62011
Endomorphism classes of ordered sets, graphs and lattices
P Gibson, I Zaguia
Order 15 (1), 21-34, 1998
61998
Iterated arc graphs
D Rorabaugh, C Tardif, D Wehlau, I Zaguia
arXiv preprint arXiv:1610.01259, 2016
52016
The 1/3-2/3 Conjecture for ordered sets whose cover graph is a forest
I Zaguia
Order 36 (2), 335-347, 2019
32019
Interval orders, semiorders and ordered groups
M Pouzet, I Zaguia
Journal of Mathematical Psychology 89, 51-66, 2019
32019
Countable linear orders with disjoint infinite intervals are mutually orthogonal
C Delhommé, I Zaguia
Discrete Mathematics 341 (7), 1885-1899, 2018
22018
Prime Orders All of Whose Prime Suborders Are Selfdual
Y Boudabbous, I Zaguia, N Zaguia
Order 27 (3), 283-300, 2010
22010
On the fixed point property for (3+ 1)-free ordered sets
I Zaguia
Order 28 (3), 465-479, 2011
12011
Critically prime interval orders
I Zaguia
Discrete mathematics 308 (23), 5727-5734, 2008
12008
Greedy balanced pairs in N-free ordered sets
I Zaguia
Discrete Applied Mathematics 289, 539-544, 2021
2021
Permutations Avoiding Certain Partially-ordered Patterns
KTK Yap, D Wehlau, I Zaguia
arXiv preprint arXiv:2101.12061, 2021
2021
Permutations Avoiding Certain Partially-ordered Patterns
KT Keshia Yap, D Wehlau, I Zaguia
arXiv e-prints, arXiv: 2101.12061, 2021
2021
Graphs containing finite induced paths of unbounded length
M Pouzet, I Zaguia
arXiv preprint arXiv:2011.00352, 2020
2020
Infinite cographs and chain complete N-free posets
I Zaguia
arXiv preprint arXiv:1811.07959, 2018
2018
Permutations avoiding connected graphs
N Sauer, I Zaguia
Contributions to Discrete Mathematics 12 (2), 2017
2017
PERMUTATIONS AVOIDING CONNECTED SUBGRAPHS
N Sauer, I Zaguia
CONTRIBUTIONS TO DISCRETE MATHEMATICS 12 (2), 215-230, 2017
2017
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20